# SDR MASA2010123001582

- Difficulty date: December 29, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N504MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10066
- Aircraft time: 20,558 hours, 14,516 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Quick Disconnect
- Condition: Disconnected
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AUTO BRAKE TEMP READING ZERO AFTR LANDING.  MX FOUND HYD Q/D DISCONNECTED, RECONNECTED OPS GOOD.
